# SDR SCNA20220705075SU

- Difficulty date: June 23, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL:  CORROSION AT FLOOR SUPPORT UPPER CHORD FLANGE.  CAUSE OF CORROSION: MOISTURE.
